Restricted motions of gravitating spheres
Annales de l'I.H.P. Physique théorique, Volume 9 (1968) no. 2, p. 153-178
@article{AIHPA_1968__9_2_153_0,
     author = {Taub, A. H.},
     title = {Restricted motions of gravitating spheres},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {2},
     year = {1968},
     pages = {153-178},
     mrnumber = {284152},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1968__9_2_153_0}
}
Taub, A. H. Restricted motions of gravitating spheres. Annales de l'I.H.P. Physique théorique, Volume 9 (1968) no. 2, pp. 153-178. http://www.numdam.org/item/AIHPA_1968__9_2_153_0/

[1] I.H. Thompson and G.J. Whitrow, Mon. Not. R. astr. Soc., t.136, 1967, p. 207-217.

[2] G.C. Mcvittie, Proc. Roy. Soc. London, t. 22 A, 1953, p. 339. | MR 59719 | Zbl 0051.18201

[3] G.C. Mcvittie, Ann. Inst. Henri Poincaré, t. 6, 1967, p. 1-15. | Numdam

[4] A.H. Taub, Les Théories Relativistes de la Gravitation(Royaumon) . Centre National de la Recherche Scientifique, Paris, 1962, p. 173-191. | MR 164727

[5] J. Barden, Second Texas Symposium, 1964.

[6] C.W. Misner and D.H. Sharp, Phys. Rev., t. 136, 1964, B571-B576. | MR 177783 | Zbl 0129.41102

[7] H. Bondi, Nature, t. 215, 1967, p. 838-839.

[8] W.B. Bonnor and M.C. Faulkes, Mon. Not. R. astr. Soc., 1967, p. 239-251.